Convergence of positive schemes in ${\rm S}4$ and ${\rm
Algebra i logika, Tome 33 (1994) no. 2, pp. 166-178
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1994_33_2_a3,
author = {S. I. Mardaev},
title = {Convergence of positive schemes in ${\rm S}4$ and ${\rm},
journal = {Algebra i logika},
pages = {166--178},
year = {1994},
volume = {33},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1994_33_2_a3/}
}
S. I. Mardaev. Convergence of positive schemes in ${\rm S}4$ and ${\rm. Algebra i logika, Tome 33 (1994) no. 2, pp. 166-178. http://geodesic.mathdoc.fr/item/AL_1994_33_2_a3/